Existence of Optimal Strategies in Linear Multisector Models with several consumption goods
AbstractIn this paper we give a sufficient and almost necessary condition for the existence of optimal strategies in linear multisector models when time is continuous and more than one consumption good exists.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
Bibliographic InfoPaper provided by University Library of Munich, Germany in its series MPRA Paper with number 18766.
Date of creation: 19 Nov 2009
Date of revision:
Endogenous growth; optimal control with mixed constraints; von Neumann growth model;
Find related papers by JEL classification:
- O41 - Economic Development, Technological Change, and Growth - - Economic Growth and Aggregate Productivity - - - One, Two, and Multisector Growth Models
- C62 - Mathematical and Quantitative Methods - - Mathematical Methods; Programming Models; Mathematical and Simulation Modeling - - - Existence and Stability Conditions of Equilibrium
This paper has been announced in the following NEP Reports:
- NEP-ALL-2009-11-27 (All new papers)
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Giuseppe Freni & Fausto Gozzi & Neri Salvadori, 2006.
"Existence of optimal strategies in linear multisector models,"
Springer, vol. 29(1), pages 25-48, September.
- Giuseppe Freni & Fausto Gozzi & Neri Salvadori, 2004. "Existence of Optimal Strategies in linear Multisector Models," Discussion Papers 2004/29, Dipartimento di Economia e Management (DEM), University of Pisa, Pisa, Italy.
- Magill, Michael J P, 1981. "Infinite Horizon Programs," Econometrica, Econometric Society, vol. 49(3), pages 679-711, May.
- Becker, Robert A. & Boyd, John III & Sung, Bom Yong, 1989. "Recursive utility and optimal capital accumulation. I. Existence," Journal of Economic Theory, Elsevier, vol. 47(1), pages 76-100, February.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Ekkehart Schlicht).
If references are entirely missing, you can add them using this form.